# SDR C2XA04BT096

- Difficulty date: September 8, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 7,646 hours, 5,909 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION MAINTENANCE FOUND THE RT OVERWING EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT BULB IAW AMM NR 33-50-10.  OPS CHECK GOOD.
